On the unbiasedness of iterated GLS estimators

F.J.H. Don, J.R. Magnus

Research output: Contribution to journalArticleProfessional

217 Downloads (Pure)
Original languageEnglish
Pages (from-to)519-527
JournalCommunications in statistics: Part A: Theory and methods
VolumeA9(5)
Publication statusPublished - 1980

Cite this

Don, F.J.H. ; Magnus, J.R. / On the unbiasedness of iterated GLS estimators. In: Communications in statistics: Part A: Theory and methods. 1980 ; Vol. A9(5). pp. 519-527.
@article{0651c9b801ec451aaced22d227d45927,
title = "On the unbiasedness of iterated GLS estimators",
author = "F.J.H. Don and J.R. Magnus",
year = "1980",
language = "English",
volume = "A9(5)",
pages = "519--527",
journal = "Communications in statistics: Part A: Theory and methods",
issn = "0361-0926",
publisher = "Taylor and Francis Ltd.",

}

On the unbiasedness of iterated GLS estimators. / Don, F.J.H.; Magnus, J.R.

In: Communications in statistics: Part A: Theory and methods, Vol. A9(5), 1980, p. 519-527.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - On the unbiasedness of iterated GLS estimators

AU - Don, F.J.H.

AU - Magnus, J.R.

PY - 1980

Y1 - 1980

M3 - Article

VL - A9(5)

SP - 519

EP - 527

JO - Communications in statistics: Part A: Theory and methods

JF - Communications in statistics: Part A: Theory and methods

SN - 0361-0926

ER -